# SDR JGVR20251022002

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 15,384 hours, 10,205 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODE AREAS ON THE LOWER RUDDER HINGE BRACKET AND RUDDER TRIM BRACKET, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED BLENDED AREAS IAW NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
